Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Red, itchy, inflamed skin rash on thighs and lower legs, tried prednisolone and steroid cream, prevention ?

I have a red, very itchy, inflamed rash on my neck, thighs and lower legs. It is intensely itchy and has been this way for months. I had a similar outbreak this time last year. I was given prednisolone and steroid cream. I also tried a scabies treatment and some anti biotics. Nothing I tried relieved the issue. Eventually it went away however now it is back I am concerned it will not clear up again. I have introduced no new products or foods to my usual routine. Please help!!
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response

Thanks for your query

Seems like you have developed an eczematous skin condition.

These types of skin allergic reactions tend up come up or exacerbate every year at about the same time.
Air borne allergens play an important role in such cases.
Treatment of these includes the use of both topical and systemic steroids.
You seem to be similarly treated previously.
I would advise you to see a dermatologist and get a skin biopsy and blood allergy tests done.
So you should visit a nearby dermatologist for proper assessment and treatment.

Hope it helps
Best wishes for a speedy recovery
Dr Geetika Paul
MD (Dermatology)
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor